sexologist-icon
Poly cystic ovarian syndm
Got detected with pcod two years back...had medicine named crimson....nw m not on medication nd cycles are regular but my weight is increasing day by day.please suggest me what to do
80 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Whatever the cause for weight gain may be hormonal but to reduce weight only two things follow a proper diet and exercise... Take A help from good nutritionist.. There is no short cut for workout
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetu Bhatia
Gynecologist 17 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

These are harmonal medications to regulate cycle...also causes weight gain.. You need to exercise and meet a dietitian for diet advixe
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.